# SDR EIAA2000086

- Difficulty date: March 30, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - C6/D-CHECK - DSB AND BACKUP FITTING HOLE LOCATIONS - NR 3 WING POSITION.  REPAIRED PER ECRA 479-57-121-2, NR 1 HOLE.  INSTALLED FREEZE PLUG, NR 2 HOLE - REAMED UP AND PULLED OUTBOARD 100 PERCENT (-0.14 INCH), NR 3 HOLE - INSTALLED 0.56 INCH DIA BOLT INSTEAD OF .050 INCH DIA BOLT, DRILLED NR 4 HOLE USING PROPOSED HOLE LOCATION, RELATIVE TO BACKUP FITTING.  (X)
